# SDR DU4R2007184

- Difficulty date: November 11, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN MAIN CABIN FLOORBEAM UPPER CAP AT BS 345 RBL 2.  REPAIRED BY CUTTING OUT CORRODED AREA OF FLOORBEAM, FABRICATED AND INSTALLED REPAIR 7075-T6 .071" IAW B757 SRM 53-00-51 AND 51-40-02.
